AMS eContent Search Results
Matches for: msc=(37C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Bernardo Carvalho. Product Anosov diffeomorphisms and the two-sided limit shadowing property. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Shaobo Gan and Yi Shi. A chain transitive accessible partially hyperbolic diffeomorphism which is non-transitive. Proc. Amer. Math. Soc. 146 (2018) 223-232.
Abstract, references, and article information   
View Article: PDF

[3] Jorge Rocha and Paulo Varandas. The centralizer of $C^r$-generic diffeomorphisms at hyperbolic basic sets is trivial. Proc. Amer. Math. Soc. 146 (2018) 247-260.
Abstract, references, and article information   
View Article: PDF

[4] André Junqueira. Quantitative recurrence for generic homeomorphisms. Proc. Amer. Math. Soc. 145 (2017) 4751-4761.
Abstract, references, and article information   
View Article: PDF

[5] Zhihong Xia and Pengfei Zhang. Homoclinic intersections for geodesic flows on convex spheres. Contemporary Mathematics 698 (2017) 221-238.
Book volume table of contents   
View Article: PDF

[6] Horseshoes, toral automorphisms, and solenoids. Graduate Studies in Mathematics 173 (2016) 57-74.
Book volume table of contents
View Article: PDF

[7] Basics of dynamical systems. Graduate Studies in Mathematics 173 (2016) 1-24.
Book volume table of contents
View Article: PDF

[8] Hyperbolic fixed points. Graduate Studies in Mathematics 173 (2016) 25-56.
Book volume table of contents
View Article: PDF

[9] Axiom A, no-cycle condition, and $\Omega $-stability. Graduate Studies in Mathematics 173 (2016) 139-156.
Book volume table of contents
View Article: PDF

[10] Hyperbolic sets. Graduate Studies in Mathematics 173 (2016) 75-137.
Book volume table of contents
View Article: PDF

[11] Lan Wen. Differentiable Dynamical Systems. Graduate Studies in Mathematics 173 (2016) MR MR3497139.
Book volume table of contents

[12] Quasi-hyperbolicity and linear transversality. Graduate Studies in Mathematics 173 (2016) 157-180.
Book volume table of contents
View Article: PDF

[13] R. N. Ganikhodzhaev and A. T. Pirnapasov. Quadratic homeomorphisms of the two-dimensional simplex and their trajectories. Contemporary Mathematics 672 (2016) 179-184.
Book volume table of contents   
View Article: PDF

[14] Simeon Reich and Alexander J. Zaslavski. A Weak Ergodic Theorem for Infinite Products of Holomorphic Mappings. Contemporary Mathematics 667 (2016) 239-246.
Book volume table of contents
View Article: PDF

[15] Yun Yang. Liv\v{s}ic measurable rigidity for $\mathcal{C}^1$ generic volume-preserving Anosov systems. Proc. Amer. Math. Soc. 144 (2016) 1119-1127.
Abstract, references, and article information   
View Article: PDF

[16] Xiao Wen and Lan Wen. Codimension one structurally stable chain classes. Trans. Amer. Math. Soc. 368 (2016) 3849-3870.
Abstract, references, and article information   
View Article: PDF

[17] Bernardo Carvalho. Hyperbolicity, transitivity and the two-sided limit shadowing property. Proc. Amer. Math. Soc. 143 (2015) 657-666.
Abstract, references, and article information   
View Article: PDF

[18] Shuhei Hayashi. A $C^2$ generic trichotomy for diffeomorphisms: Hyperbolicity or zero Lyapunov exponents or the $C^1$ creation of homoclinic bifurcations. Trans. Amer. Math. Soc. 366 (2014) 5613-5651.
Abstract, references, and article information   
View Article: PDF

[19] C. Bonatti, S. Crovisier, N. Gourmelon and R. Potrie. Tame dynamics and robust transitivity chain-recurrence classes versus homoclinic classes. Trans. Amer. Math. Soc. 366 (2014) 4849-4871.
Abstract, references, and article information   
View Article: PDF

[20] Huyi Hu and Yujun Zhu. Quasi-stability of partially hyperbolic diffeomorphisms. Trans. Amer. Math. Soc. 366 (2014) 3787-3804.
Abstract, references, and article information   
View Article: PDF

[21] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[22] Christian Bonatti and Lorenzo J. Díaz. Abundance of $C^1$-robust homoclinic tangencies. Trans. Amer. Math. Soc. 364 (2012) 5111-5148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Artur Avila and Jairo Bochi. Nonuniform hyperbolicity, global dominated splittings and generic properties of volume-preserving diffeomorphisms. Trans. Amer. Math. Soc. 364 (2012) 2883-2907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Masayuki Asaoka. Erratum to ``Hyperbolic sets exhibiting $C^1$-persistent homoclinic tangency for higher dimensions''. Proc. Amer. Math. Soc. 138 (2010) 1533-1533. MR 2578549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shuhei Hayashi. Applications of Mañé's $C^2$ connecting lemma. Proc. Amer. Math. Soc. 138 (2010) 1371-1385. MR 2578529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Salvador Addas-Zanata and Fábio Armando Tal. On generic rotationless diffeomorphisms of the annulus. Proc. Amer. Math. Soc. 138 (2010) 1023-1031. MR 2566568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Masayuki Asaoka. Hyperbolic sets exhibiting $C^1$-persistent homoclinic tangency for higher dimensions. Proc. Amer. Math. Soc. 136 (2008) 677-686. MR 2358509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] William Ott and James A. Yorke. Prevalence. Bull. Amer. Math. Soc. 42 (2005) 263-290. MR 2149086.
Abstract, references, and article information   
View Article: PDF

[29] Carlos Gutierrez and Benito Pires. On Peixoto's conjecture for flows on non-orientable 2-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1063-1074. MR 2117207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Miklós Abért and Bálint Virág. Dimension and randomness in groups acting on rooted trees. J. Amer. Math. Soc. 18 (2005) 157-192. MR 2114819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2

American Mathematical Society